# SDR SWIA202266729

- Difficulty date: October 11, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N122SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000431
- Aircraft time: 21,587 hours, 11,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARCLIP GOUGED IN MAIN CABIN AT FR60 BETWEEN STRINGER 12L AND 13L.     (C-CHECK RO 11/3/2022)    REMOVED  SHEAR CLIP AND REPLACED WITH FABRICATED SHEAR CLIP PN: EAMSFAB170-21153-002 AT FR 60 BETWEEN STRINGERS 12L AND 13L REF EMB SRM 51-40-08. WEIGHT OF FABRICATED SHEAR CLIP IS 45.7 GRAMS.NO CHANGE TO WEIGHT AND BALLANCE  SEE CONTINUE CARD FOR WORK PERFORMED.
